# SDR DALA2017041503164

- Difficulty date: April 15, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 80,432 hours, 35,878 cycles
- Engine: Pwa PW2037
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN INLET DAMAGED AT THE 5  AND 7 O`CLOCK POSITIONS.  INSTALLED A REPAIR IAW ERA 480335-14MA, REV B, SECTION 1.
